Advanced Pain Reliever Recall
Get an alert when a recall is issued.
Questions & Answers
Side Effects & Adverse Reactions
Children and teenagers should not use this medicine for chicken pox or flu symptoms before
a doctor is consulted about Reye's syndrome, a rare but serious illness reported to be associated with aspirin.
This product contains Acetaminophen. Severe liver damage may occur if:
you take more than 8 tablets in 24 hours • you take with other drugs containing acetaminophen (prescription
• you have 3 or more alcoholic drinks every day while using this product
Stomach Bleeding Warning:
This product contains nonsteroidal anti-inflammatory drugs (NSAIDs)
which may cause stomach bleeding. The chance is higher if you:
• have had stomach ulcers or bleeding
• take a blood thinning (anticoagulant) or steroid drug • are age 60 or older • have 3 or more
alcoholic drinks every day while using this product
• take with other drugs containing an NSAID • you take more
or for a longer time than directed
Do not use:
• if you are allergic to aspirin • with any other pain reliever/fever reducer • if you have ever had an
allergic reaction to any other pain reliever/fever reducer
• for pain for more than 10 days or for fever for more
than 3 days unless directed by a doctor
• with any other product containing acetaminophen
Ask doctor before using if you have:
• asthma • stomach problems (such as heartburn, upset stomach or
• gastric ulcers • bleeding problems
Ask a doctor or pharmacist before use if
you are taking a prescription drug for:
•anticoagulation (thinning of blood) • diabetes • gout • arthritis
When using this product do not exceed recommended dose.
Stop use and ask a doctor if:
• ringing in the ears or loss of
• pain or fever persists or gets worse • new
• redness or swelling is present
There is currently no legal information available for this drug.
FDA Safety Alerts
There are currently no FDA safety alerts available for this drug.
There is currently no manufacturer warning information available for this drug.
FDA Labeling Changes
There are currently no FDA labeling changes available for this drug.
temporarily relieves minor aches and pains associated with:
• headaches • colds • toothache • minor arthritis pain • muscular aches • menstrual cramps • backache
There is currently no drug history available for this drug.
There are no additional details available for this product.